Startseite UB

Browse by Institutions of the University

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Keywords | Item Type | No Grouping
Jump to: A | B | C | D | F | H | J | K | R | S | W | Z
Number of items at this level: 55.

A

Adibhatla, Rajender and Manoharmayum, Jayanta (2011) Higher congruence companion forms. Preprintreihe der Fakultät Mathematik 26/201, Working Paper.

B

Bertolin, Cristiana and Mazza, Carlo (2009) Biextensions of 1-motives in Voevodsky’s category of motives. Preprintreihe der Fakultät Mathematik 10/2009, Working Paper, Regensburg.

Bertolin, Cristiana (2009) Extensions of strictly commutative Picard stacks. Preprintreihe der Fakultät Mathematik 13/2009, Working Paper, Regensburg.

Bertolin, Cristiana (2008) Homological interpretation of extensions and biextensions of complexes. Preprintreihe der Fakultät Mathematik 22/2008, Working Paper, Regensburg.

Bertolin, Cristiana (2004) Biextensions of 1-Motives by 1-Motives. Preprintreihe der Fakultät Mathematik 10/2004, Working Paper, Regensburg.

Bertolin, Cristiana (2003) Motivic Galois theory for motives of level ≤ 1. arXiv.

Brünjes, Lars (2002) Über die Zetafunktion von Formen von Fermatgleichungen. PhD, Universität Regensburg

C

Cossart, Vincent and Jannsen, Uwe and Saito, Shuji (2008) Canonical embedded and non-embedded resolution of singularities of excellent two-dimensional schemes. Preprintreihe der Fakultät Mathematik 37/2008, Working Paper, Regensburg.

Caro, Daniel (2005) Comparaison des foncteurs duaux des isocristaux surconvergents. Rendiconti del Seminario Matematico della Università di Padova 114, pp. 131-211.

Colliot-Thélène, Jean-Louis and Jannsen, Uwe (1991) Sommes de carrés dans les corps de fonctions [Sums of squares in function fields]. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique : C. R. Acad. Sci. Paris Sér. I Math. 312 (11), pp. 759-762.

D

Dashtpeyma, Mohammad (2014) Semistable extension of families of curves. PhD, Universität Regensburg

F

Forré, Patrick (2011) On the kernel of the reciprocity map of varieties over local fields. PhD, Universität Regensburg

Firouzian Bandpey, Siamak (2006) Zeta functions of local orders. PhD, Universität Regensburg

H

Hien, Marco (2008) Periods for flat algebraic connections. Preprintreihe der Fakultät Mathematik 16/2008, Working Paper, Regensburg.

Hien, Marco and Roucairol, Celine (2007) Integral representations for solutions of exponential Gauss-Manin systems. Preprintreihe der Fakultät Mathematik 10/2007, Working Paper, Regensburg. (Submitted)

Hien, Marco (2006) Periods for irregular singular connections on surfaces. Preprintreihe der Fakultät Mathematik 17/2006, Working Paper, Regensburg. (Submitted)

Hien, Marco (2005) Periods for rank 1 irregular singular connections on surfaces. Preprintreihe der Fakultät Mathematik 08/2005, Working Paper, Regensburg.

J

Jannsen, Uwe (2009) Hasse principles for higher-dimensional fields. Preprintreihe der Fakultät Mathematik 23/2009, Working Paper, Regensburg. (Submitted)

Jannsen, Uwe and Saito, Shuji (2009) Kato conjecture and motivic cohomology over finite fields. Preprintreihe der Fakultät Mathematik 24/2009, Working Paper, Regensburg. (Submitted)

Jannsen, Uwe and Saito, Shuji and Sato, Kanetomo (2009) Étale Duality for Constructible Sheaves on Arithmetic Schemes. Preprintreihe der Fakultät Mathematik 25/2009, Working Paper, Regensburg. (Submitted)

Jannsen, Uwe and Saito, Shuji (2007) Bertini theorems and Lefschetz pencils over discrete valuation rings, with applications to higher class field theory. Preprintreihe der Fakultät Mathematik 19/2007, Working Paper, Regensburg.

Jannsen, Uwe (2006) On finite-dimensional motives and Murre's conjecture. Preprintreihe der Fakultät Mathematik 05/2006, Working Paper, Regensburg. (Submitted)

Jannsen, Uwe (2004) A Spectral Sequence for Iwasawa Adjoints. Preprintreihe der Fakultät Mathematik 07/2004, Working Paper, Regensburg.

Jannsen, Uwe and Saito, Shuji (2004) Bertini Theorems and Lefschetz Pencils over Discrete Valuation Rings. Preprintreihe der Fakultät Mathematik 9/2004, Working Paper, Regensburg.

Jannsen, Uwe (1994) Motivic sheaves and filtrations on Chow groups. In: Jannsen, Uwe, (ed.) Motives : [proceedings of the Summer Research Conference on Motives, held at the University of Washington, Seattle, Washington, July 20 - August 2, 1991], Part 1. Proceedings of symposia in pure mathematics, 55,1. American Mathematical Society, Providence, R.I., pp. 245-302. ISBN 0821816365.

Jannsen, Uwe (1992) Motives, numerical equivalence, and semi-simplicity. Inventiones Mathematicae : Invent. Math. 107 (3), pp. 447-452.

Jannsen, Uwe (1992) Principe de Hasse cohomologique [Cohomological Hasse principle]. In: Sinnou, David, (ed.) Séminaire de théorie des nombres. - 1989/90 (1992). Progress in mathematics, 102. Birkhäuser, Boston; Basel, pp. 121-140. ISBN 0-8176-3622-6; 3-7643-3622-6.

Jannsen, Uwe (1990) Mixed motives and algebraic K-theory. Lecture Notes in Mathematics, 1400. Springer, Berlin. ISBN 3-540-52260-3.

Jannsen, Uwe (1990) The splitting of the Hochschild-Serre spectral sequence for a product of groups. Canadian Mathematical Bulletin : Canad. Math. Bull. 33 (2), pp. 181-183.

Jannsen, Uwe (1989) Iwasawa modules up to isomorphism. In: Coates, John, (ed.) Algebraic number theory. Advanced studies in pure mathematics, 17. Academic Press, Boston, MA, pp. 171-207. ISBN 0-12-177370-1.

Jannsen, Uwe (1989) On the l-adic cohomology of varieties over number fields and its Galois cohomology. In: Galois groups over Q : proceedings of a workshop held March 23-27, Berkeley, CA, 1987. Mathematical Sciences Research Institute publications, 16. Springer, New York, pp. 315-360. ISBN 0-387-97031-2; 3-540-97031-2.

Jannsen, Uwe (1988) Continuous étale cohomology. Mathematische Annalen : Math. Ann. 280 (2), pp. 207-245.

Jannsen, Uwe (1988) Deligne homology, Hodge-D-conjecture, and motives. In: Rapoport, M., (ed.) Beilinson's conjectures on special values of L-functions. Perspectives in Mathematics, 4. Academic Press, Boston, MA, pp. 305-372. ISBN 0-12-581120-9.

Jannsen, Uwe (1988) On the Galois cohomology of l-adic representations attached to varieties over local or global fields. In: Séminaire de Théorie des Nombres, Paris 1986-87. Progress in Mathematics, 75. Birkhäuser Boston, Boston, MA, pp. 165-182. ISBN 0-8176-3414-2.

Jannsen, Uwe (1984) On the structure of Galois groups as Galois modules. In: Jager, H., (ed.) Number theory, Noordwijkerhout 1983. Lecture Notes in Mathematics, 1068. Springer, Berlin, pp. 109-126. ISBN 0-387-13356-9.

Jannsen, Uwe and Wingberg, Kay (1982) Demuškin-Erzeugende einer elementar-abelschen p-Erweiterung [Demushkin generators of an elementary abelian p-extension]. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg : Abh. Math. Sem. Univ. Hamburg 52, pp. 29-42.

Jannsen, Uwe and Wingberg, Kay (1982) Die Struktur der absoluten Galoisgruppe p-adischer Zahlkörper [The structure of the absolute Galois group of p-adic number fields]. Inventiones Mathematicae : Invent. Math. 70 (1), pp. 71-98.

Jannsen, Uwe (1982) Galoismoduln mit Hasse-Prinzip [Galois modules with Hasse principle]. Journal für die reine und angewandte Mathematik : J. Reine Angew. Math. (337), pp. 154-158.

Jannsen, Uwe (1982) Über Galoisgruppen lokaler Körper [On Galois groups of local fields]. Inventiones Mathematicae : Invent. Math. 70 (1), pp. 53-69.

Jannsen, Uwe and Wingberg, Kay (1980) Einbettungsprobleme und Galoisstruktur lokaler Körper [Imbedding problems and Galois structure of local fields]. Journal für die reine und angewandte Mathematik : J. Reine Angew. Math. (319), pp. 196-212.

Jannsen, Uwe (1980) Über die Galoismodulstruktur und die absolute Galoisgruppe p-adischer Zahlkörper. PhD, Hamburg, Univ..

Jannsen, Uwe and Wingberg, Kay (1979) Die p-Vervollständigung der multiplikativen Gruppe einer p-Erweiterung eines irregulären p-adischen Zahlkörpers. Journal für die reine und angewandte Mathematik : J. Reine Angew. Math. (307/08), pp. 399-410.

K

Keller, Timo (2014) The conjecture of Birch and Swinnerton-Dyer for Jacobians of constant curves over higher dimensional bases over finite fields. PhD, Universität Regensburg

Kerz, Moritz (2009) Ideles in higher dimension. Preprintreihe der Fakultät Mathematik 19/2009, Working Paper, Regensburg.

Kerz, Moritz (2008) Milnor K-theory of local rings. PhD, Universität Regensburg

Kerz, Moritz (2008) Higher class field theory and the connected component. Preprintreihe der Fakultät Mathematik 26/2008, Working Paper, Regensburg.

Kerz, Moritz and Schmidt, Alexander (2008) On different notions of tameness in arithmetic geometry. Preprintreihe der Fakultät Mathematik 18/2008, Working Paper, Regensburg.

Kerz, Moritz (2007) Milnor K-theory and motivic cohomology. Preprintreihe der Fakultät Mathematik 11/2007, Working Paper, Regensburg.

R

Rovinsky, Marat (2006) On Maximal Proper Subgroups of Field Automorphism Groups. Preprintreihe der Fakultät Mathematik 03/2006, Working Paper, Regensburg.

Rupprecht, Christopher (2003) Cohomological invariants for higher degree forms. PhD, Universität Regensburg

S

Schober, Bernd (2013) Characteristic polyhedra of idealistic exponents with history. PhD, Universität Regensburg

Schnellinger, Felix (2009) Rigid gauges and F-zips, and the fundamental sheaf of gauges Gn. PhD, Universität Regensburg

Schneider, Kirsten (2002) Bilder von zweidimensionalen Galoisdarstellungen zu Motiven mit Koeffizienten in einem Zahlkörper E. PhD, Universität Regensburg

W

Wid, Marcel (2012) Displays and gauges. PhD, Universität Regensburg

Z

Zipperer, Jörg (2002) Kohomologie von Kurven und geometrische Realisierung nilpotenter Gruppen. PhD, Universität Regensburg

This list was generated on Thu Oct 30 16:19:08 2014 CET.
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact